# SDR MWEA001251

- Difficulty date: December 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 40,901 hours, 31,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Part serial: 451641
- Condition: Inoperative
- Location: Aft Accessory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, CABIN CREW ADVISED OF STRONG BURNING ODOR, 3 LOUD THUDS FROM RIGHT AFT AREA WERE HEARD.  --  REMOVED AND REPLACED WATER SEPERATOR SOCK, AIR CYCLE MACHINE, AND 35 DEGREE LEE VALVE.
